Generalization of common fixed point theorems for weakly commuting maps by altering distances

Authors

  • K. P. R. Sastry
  • S. V. R. Naidu
  • G. V. R. Babu
  • G. A. Naidu

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.399

Abstract

The main purpose of this paper is to obtain conditions for the existence of a unique common fixed point for four selfmaps on a complete metric space by altering distances between the points.

Author Biographies

K. P. R. Sastry

Department of Mathematics, Andhra University, Visakhapatnam-530 003, India.

S. V. R. Naidu

Department of Applied Mathematics, Andhra University, Visakhapatnam 530 003, India.

G. V. R. Babu

Department of Mathematics, A. U. Dr. B. R. A. P. G. Gentre, Etcherla, Srikakulam 532 402, India.

Downloads

Published

2000-09-30

How to Cite

Sastry, K. P. R. ., Naidu, S. V. R., Babu, G. V. R., & Naidu, G. A. . (2000). Generalization of common fixed point theorems for weakly commuting maps by altering distances. Tamkang Journal of Mathematics, 31(3), 243-250. https://doi.org/10.5556/j.tkjm.31.2000.399

Issue

Section

Papers